# SDR SWIA200311723

- Difficulty date: January 21, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 9,191 hours, 8,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL AND EXHAUST ODOR THROUGH THE PACKS AFTER APU START AND BLEED SWAP.  RAN AIR CONDITIONER SYSTEM IAW CRJ MM 21-51-00.  INSPECTED APU COMPARTMENT, NO LEAKS FOUND.  SYSTEM OPERATED NORMALLY WITH NO ODOR OF FUEL OR EXHAUST IN COCKPIT AND CABIN AREA.
